MMN-3078

Integral inequalities for exponentially harmonically convex functions via fractional integral operators

  • Saima Rashid, COMSATS Institute of Information Technology, Dep. of Math., Park Road, Islamabad, Pakistan, saimarashid@gcuf.edu.pk
  • Ahmet Ocak Akdemir, Agri Ibrahim Cecen University, Dep. of Math., Faculty of Science and Letters, Agri, Turkey, aocakakdemir@gmail.com
  • Muhammad Aslam Noor, COMSATS Institute of Information Technology, Dep. of Math., Park Road, Islamabad, Pakistan, maslamnoor@gmail.com
  • Khalida Inayat Noor, COMSATS Institute of Information Technology, Dep. of Math., Park Road, Islamabad, Pakistan, khalidan@gmail.com

Abstract

The main aim of this paper is to derive some new integral inequalities related to Hermite-Hadamard type by using Reimann-Liouville fractional integral operator for the class of exponentially harmonically convex functions. The formal technique of this paper may enhance further research in this field.


Vol. 22 (2021), No. 2, pp. 875-888
DOI: 10.18514/MMN.2021.3078


Download: MMN-3078